Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A space for which $ H\sp{1}(X;Z)\approx [X, S\sp{1}]$


Author: Glen E. Bredon
Journal: Proc. Amer. Math. Soc. 19 (1968), 396-398
MSC: Primary 55.30; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1968-0224086-4
MathSciNet review: 0224086
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30, 54.00

Retrieve articles in all journals with MSC: 55.30, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0224086-4
Article copyright: © Copyright 1968 American Mathematical Society